# SDR SIMA992514

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION, FOUND FLOORBEAM 36 HAD AN EXTRA HOLE DRILLED INTO IT.  REPAIRED THE FLOORBEAM IAW SRM 53-00-00 FIGURE 435.  AIRCRAFT RETURNED TO SERVICE.  (M)
